February  2021, 20(2): 681-695. doi: 10.3934/cpaa.2020285

Dual spaces of mixed-norm martingale Hardy spaces

Department of Numerical Analysis, Eötvös L. University, H-1117 Budapest, Pázmány P. sétány 1/C., Hungary

Received  May 2020 Revised  October 2020 Published  February 2021 Early access  December 2020

Fund Project: This research was supported by the Hungarian National Research, Development and Innovation Office-NKFIH, KH130426

In this paper, we generalize the Doob's maximal inequality for mixed-norm $ L_{\vec{p}} $ spaces. We consider martingale Hardy spaces defined with the help of mixed $ L_{{\vec{p}}} $-norm. A new atomic decomposition is given for these spaces via simple atoms. The dual spaces of the mixed-norm martingale Hardy spaces is given as the mixed-norm $ BMO_{\vec{r}}(\vec{\alpha}) $ spaces. This implies the John-Nirenberg inequality $ BMO_{1}(\vec{\alpha}) \sim BMO_{\vec{r}}(\vec{\alpha}) $ for $ 1<\vec{r}<\infty $. These results generalize the well known classical results for constant $ p $ and $ r $.

Citation: Ferenc Weisz. Dual spaces of mixed-norm martingale Hardy spaces. Communications on Pure and Applied Analysis, 2021, 20 (2) : 681-695. doi: 10.3934/cpaa.2020285
References:
[1]

A. Benedek and R. Panzone, The spaces $L^p$, with mixed norm, Duke Math. J., 28 (1961), 301–324.

[2]

W. Chen, K. P. Ho, Y. Jiao and D. Zhou., Weighted mixed-norm inequality on Doob's maximal operator and John-Nirenberg inequalities in Banach function spaces, Acta Math. Hung., 157 (2019), 408–433. doi: 10.1007/s10474-018-0889-5.

[3]

G. Cleanthous and A. G. Georgiadis., Mixed-norm $\alpha$-modulation spaces, T. Am. Math. Soc., 373 (2020), 3323–3356. doi: 10.1090/tran/8023.

[4]

G. Cleanthous, A. G. Georgiadis and M. Nielsen., Anisotropic mixed-norm Hardy spaces, J. Geom. Anal., 27 (2017), 2758–2787. doi: 10.1007/s12220-017-9781-8.

[5]

C. Fefferman, Characterizations of bounded mean oscillation, Bull. Am. Math. Soc., 77 (1971), 587–588. doi: 10.1090/S0002-9904-1971-12763-5.

[6]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-194.  doi: 10.1007/BF02392215.

[7]

A. M. Garsia, Martingale Inequalities. Seminar Notes on Recent Progress, Math. Lecture Note. Benjamin, New York, 1973.

[8]

C. Herz, $H_p$-spaces of martingales, $0 < p \leq 1$, Z. Wahrscheinlichkeitstheorie Verw. Geb., 28 (1974), 189-205.  doi: 10.1007/BF00533241.

[9]

K. P, Ho, Strong maximal operator on mixed-norm spaces, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., 62 (2016), 275–291. doi: 10.1007/s11565-016-0245-z.

[10]

K. P. Ho, Mixed norm Lebesgue spaces with variable exponents and applications, Riv. Mat. Univ. Parma (N.S.), 9 (2018), 21–44.

[11]

L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math., 104 (1960), 93–140. doi: 10.1007/BF02547187.

[12]

L. HuangJ. LiuD. Yang and W. Yuan, Atomic and Littlewood-Paley characterizations of anisotropic mixed-norm Hardy spaces and their applications, J. Geom. Anal., 29 (2019), 1991-2067.  doi: 10.1007/s12220-018-0070-y.

[13]

L. Huang, J. Liu, D. Yang and W. Yuan, Dual spaces of anisotropic mixed-norm Hardy spaces, Proc. Amer. Math. Soc., 147 (2019), 1201–1215. doi: 10.1090/proc/14348.

[14]

L. Huang, J. Liu, D. Yang and W. Yuan, Identification of anisotropic mixed-norm Hardy spaces and certain homogeneous Triebel-Lizorkin spaces, J. Approx. Theory, 258 (2020), 105459. doi: 10.1016/j.jat.2020.105459.

[15]

L. Huang, J. Liu, D. Yang and W. Yuan, Real-variable characterizations of new anisotropic mixed-norm hardy spaces, Commun. Pure Appl. Anal., 19 (2020), 3033–3082. doi: 10.3934/cpaa.2020132.

[16]

L. Huang and D. Yang, On function spaces with mixed norms-a survey, arXiv: 1908.03291.

[17]

Y. Jiao, F. Weisz, L. Wu and D. Zhou, Dual spaces for variable martingale Lorentz-Hardy spaces, preprint.

[18]

Y. JiaoF. WeiszL. Wu and D. Zhou, Variable martingale Hardy spaces and their applications in Fourier analysis, Dissertationes Math., 550 (2020), 1-67.  doi: 10.4064/dm807-12-2019.

[19]

Y. JiaoL. WuA. Yang and R. Yi, The predual and John-Nirenberg inequalities on generalized BMO martingale space, T. Am. Math. Soc., 369 (2017), 537-553.  doi: 10.1090/tran/6657.

[20]

Y. JiaoG. Xie and D. Zhou, Dual spaces and John-Nirenberg inequalities of martingale Hardy-Lorentz-Karamata spaces, Quart. J. Math., 66 (2015), 605-623.  doi: 10.1093/qmath/hav003.

[21]

Y. JiaoD. ZhouZ. Hao and W. Chen, Martingale Hardy spaces with variable exponents, Banach J. Math, 10 (2016), 750-770.  doi: 10.1215/17358787-3649326.

[22]

Y. JiaoY. ZuoD. Zhou and L. Wu, Variable Hardy-Lorentz spaces $H^{p(\cdot), q}(\mathbb R^n)$, Math. Nachr., 292 (2019), 309-349.  doi: 10.1002/mana.201700331.

[23]

F. John and L. Nirenberg, On functions of bounded mean oscillation, Commun. Pure Appl. Math., 14 (1961), 415–426. doi: 10.1002/cpa.3160140317.

[24]

J. LiuF. WeiszD. Yang and W. Yuan, Variable anisotropic Hardy spaces and their applications, Taiwanese J. Math., 22 (2018), 1173-1216.  doi: 10.11650/tjm/171101.

[25]

J. LiuF. WeiszD. Yang and W. Yuan, Littlewood-Paley and finite atomic characterizations of anisotropic variable Hardy-Lorentz spaces and their applications, J. Fourier Anal. Appl., 25 (2019), 874-922.  doi: 10.1007/s00041-018-9609-3.

[26]

R. Long, Martingale Spaces and Inequalities, Peking University Press and Vieweg Publishing, 1993. doi: 10.1007/978-3-322-99266-6.

[27]

E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal., 262 (2012), 3665–3748. doi: 10.1016/j.jfa.2012.01.004.

[28]

K. Szarvas and F. Weisz, Mixed martingale Hardy spaces., J. Geom. Anal., (2020), 26pp. doi: 10.1007/s12220-020-00417-y.

[29]

F. Weisz, Martingale Hardy spaces for $0 < p \leq 1$, Probab. Th. Rel. Fields, 84 (1990), 361-376.  doi: 10.1007/BF01197890.

[30]

F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Springer, Berlin, 1994. doi: 10.1007/BFb0073448.

[31]

G. Xie, Y. Jiao and D. Yang, Martingale Musielak-Orlicz Hardy spaces, Sci. China, Math., 62 (2019), 1567–1584. doi: 10.1007/s11425-017-9237-3.

[32]

G. XieF. WeiszD. Yang and Y. Jiao, New martingale inequalities and applications to Fourier analysis, Nonlinear Anal., 182 (2019), 143-192.  doi: 10.1016/j.na.2018.12.011.

[33]

G. Xie and D. Yang, Atomic characterizations of weak martingale Musielak-Orlicz Hardy spaces and their applications, Banach J. Math. Anal., 13 (2019), 884–917. doi: 10.1215/17358787-2018-0050.

[34]

X. YanD. YangW. Yuan and C. Zhuo, Variable weak Hardy spaces and their applications, J. Funct. Anal., 271 (2016), 2822-2887.  doi: 10.1016/j.jfa.2016.07.006.

[35]

D. Yang, Y. Liang and L. D. Ky, Real-Variable Theory of Musielak-Orlicz Hardy Spaces, Springer, 2017. doi: 10.1007/978-3-319-54361-1.

show all references

References:
[1]

A. Benedek and R. Panzone, The spaces $L^p$, with mixed norm, Duke Math. J., 28 (1961), 301–324.

[2]

W. Chen, K. P. Ho, Y. Jiao and D. Zhou., Weighted mixed-norm inequality on Doob's maximal operator and John-Nirenberg inequalities in Banach function spaces, Acta Math. Hung., 157 (2019), 408–433. doi: 10.1007/s10474-018-0889-5.

[3]

G. Cleanthous and A. G. Georgiadis., Mixed-norm $\alpha$-modulation spaces, T. Am. Math. Soc., 373 (2020), 3323–3356. doi: 10.1090/tran/8023.

[4]

G. Cleanthous, A. G. Georgiadis and M. Nielsen., Anisotropic mixed-norm Hardy spaces, J. Geom. Anal., 27 (2017), 2758–2787. doi: 10.1007/s12220-017-9781-8.

[5]

C. Fefferman, Characterizations of bounded mean oscillation, Bull. Am. Math. Soc., 77 (1971), 587–588. doi: 10.1090/S0002-9904-1971-12763-5.

[6]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-194.  doi: 10.1007/BF02392215.

[7]

A. M. Garsia, Martingale Inequalities. Seminar Notes on Recent Progress, Math. Lecture Note. Benjamin, New York, 1973.

[8]

C. Herz, $H_p$-spaces of martingales, $0 < p \leq 1$, Z. Wahrscheinlichkeitstheorie Verw. Geb., 28 (1974), 189-205.  doi: 10.1007/BF00533241.

[9]

K. P, Ho, Strong maximal operator on mixed-norm spaces, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., 62 (2016), 275–291. doi: 10.1007/s11565-016-0245-z.

[10]

K. P. Ho, Mixed norm Lebesgue spaces with variable exponents and applications, Riv. Mat. Univ. Parma (N.S.), 9 (2018), 21–44.

[11]

L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math., 104 (1960), 93–140. doi: 10.1007/BF02547187.

[12]

L. HuangJ. LiuD. Yang and W. Yuan, Atomic and Littlewood-Paley characterizations of anisotropic mixed-norm Hardy spaces and their applications, J. Geom. Anal., 29 (2019), 1991-2067.  doi: 10.1007/s12220-018-0070-y.

[13]

L. Huang, J. Liu, D. Yang and W. Yuan, Dual spaces of anisotropic mixed-norm Hardy spaces, Proc. Amer. Math. Soc., 147 (2019), 1201–1215. doi: 10.1090/proc/14348.

[14]

L. Huang, J. Liu, D. Yang and W. Yuan, Identification of anisotropic mixed-norm Hardy spaces and certain homogeneous Triebel-Lizorkin spaces, J. Approx. Theory, 258 (2020), 105459. doi: 10.1016/j.jat.2020.105459.

[15]

L. Huang, J. Liu, D. Yang and W. Yuan, Real-variable characterizations of new anisotropic mixed-norm hardy spaces, Commun. Pure Appl. Anal., 19 (2020), 3033–3082. doi: 10.3934/cpaa.2020132.

[16]

L. Huang and D. Yang, On function spaces with mixed norms-a survey, arXiv: 1908.03291.

[17]

Y. Jiao, F. Weisz, L. Wu and D. Zhou, Dual spaces for variable martingale Lorentz-Hardy spaces, preprint.

[18]

Y. JiaoF. WeiszL. Wu and D. Zhou, Variable martingale Hardy spaces and their applications in Fourier analysis, Dissertationes Math., 550 (2020), 1-67.  doi: 10.4064/dm807-12-2019.

[19]

Y. JiaoL. WuA. Yang and R. Yi, The predual and John-Nirenberg inequalities on generalized BMO martingale space, T. Am. Math. Soc., 369 (2017), 537-553.  doi: 10.1090/tran/6657.

[20]

Y. JiaoG. Xie and D. Zhou, Dual spaces and John-Nirenberg inequalities of martingale Hardy-Lorentz-Karamata spaces, Quart. J. Math., 66 (2015), 605-623.  doi: 10.1093/qmath/hav003.

[21]

Y. JiaoD. ZhouZ. Hao and W. Chen, Martingale Hardy spaces with variable exponents, Banach J. Math, 10 (2016), 750-770.  doi: 10.1215/17358787-3649326.

[22]

Y. JiaoY. ZuoD. Zhou and L. Wu, Variable Hardy-Lorentz spaces $H^{p(\cdot), q}(\mathbb R^n)$, Math. Nachr., 292 (2019), 309-349.  doi: 10.1002/mana.201700331.

[23]

F. John and L. Nirenberg, On functions of bounded mean oscillation, Commun. Pure Appl. Math., 14 (1961), 415–426. doi: 10.1002/cpa.3160140317.

[24]

J. LiuF. WeiszD. Yang and W. Yuan, Variable anisotropic Hardy spaces and their applications, Taiwanese J. Math., 22 (2018), 1173-1216.  doi: 10.11650/tjm/171101.

[25]

J. LiuF. WeiszD. Yang and W. Yuan, Littlewood-Paley and finite atomic characterizations of anisotropic variable Hardy-Lorentz spaces and their applications, J. Fourier Anal. Appl., 25 (2019), 874-922.  doi: 10.1007/s00041-018-9609-3.

[26]

R. Long, Martingale Spaces and Inequalities, Peking University Press and Vieweg Publishing, 1993. doi: 10.1007/978-3-322-99266-6.

[27]

E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal., 262 (2012), 3665–3748. doi: 10.1016/j.jfa.2012.01.004.

[28]

K. Szarvas and F. Weisz, Mixed martingale Hardy spaces., J. Geom. Anal., (2020), 26pp. doi: 10.1007/s12220-020-00417-y.

[29]

F. Weisz, Martingale Hardy spaces for $0 < p \leq 1$, Probab. Th. Rel. Fields, 84 (1990), 361-376.  doi: 10.1007/BF01197890.

[30]

F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Springer, Berlin, 1994. doi: 10.1007/BFb0073448.

[31]

G. Xie, Y. Jiao and D. Yang, Martingale Musielak-Orlicz Hardy spaces, Sci. China, Math., 62 (2019), 1567–1584. doi: 10.1007/s11425-017-9237-3.

[32]

G. XieF. WeiszD. Yang and Y. Jiao, New martingale inequalities and applications to Fourier analysis, Nonlinear Anal., 182 (2019), 143-192.  doi: 10.1016/j.na.2018.12.011.

[33]

G. Xie and D. Yang, Atomic characterizations of weak martingale Musielak-Orlicz Hardy spaces and their applications, Banach J. Math. Anal., 13 (2019), 884–917. doi: 10.1215/17358787-2018-0050.

[34]

X. YanD. YangW. Yuan and C. Zhuo, Variable weak Hardy spaces and their applications, J. Funct. Anal., 271 (2016), 2822-2887.  doi: 10.1016/j.jfa.2016.07.006.

[35]

D. Yang, Y. Liang and L. D. Ky, Real-Variable Theory of Musielak-Orlicz Hardy Spaces, Springer, 2017. doi: 10.1007/978-3-319-54361-1.

[1]

Ren-You Zhong, Nan-Jing Huang. Strict feasibility for generalized mixed variational inequality in reflexive Banach spaces. Numerical Algebra, Control and Optimization, 2011, 1 (2) : 261-274. doi: 10.3934/naco.2011.1.261

[2]

Neal Bez, Sanghyuk Lee, Shohei Nakamura, Yoshihiro Sawano. Sharpness of the Brascamp–Lieb inequality in Lorentz spaces. Electronic Research Announcements, 2017, 24: 53-63. doi: 10.3934/era.2017.24.006

[3]

Long Huang, Jun Liu, Dachun Yang, Wen Yuan. Real-variable characterizations of new anisotropic mixed-norm Hardy spaces. Communications on Pure and Applied Analysis, 2020, 19 (6) : 3033-3082. doi: 10.3934/cpaa.2020132

[4]

Ouayl Chadli, Hicham Mahdioui, Jen-Chih Yao. Bilevel mixed equilibrium problems in Banach spaces : existence and algorithmic aspects. Numerical Algebra, Control and Optimization, 2011, 1 (3) : 549-561. doi: 10.3934/naco.2011.1.549

[5]

Abdul Rahim Khan, Chinedu Izuchukwu, Maggie Aphane, Godwin Chidi Ugwunnadi. Modified inertial algorithm for solving mixed equilibrium problems in Hadamard spaces. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021039

[6]

Xing Wang, Nan-Jing Huang. Stability analysis for set-valued vector mixed variational inequalities in real reflexive Banach spaces. Journal of Industrial and Management Optimization, 2013, 9 (1) : 57-74. doi: 10.3934/jimo.2013.9.57

[7]

Ouayl Chadli, Gayatri Pany, Ram N. Mohapatra. Existence and iterative approximation method for solving mixed equilibrium problem under generalized monotonicity in Banach spaces. Numerical Algebra, Control and Optimization, 2020, 10 (1) : 75-92. doi: 10.3934/naco.2019034

[8]

Peter Weidemaier. Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_p$-norm. Electronic Research Announcements, 2002, 8: 47-51.

[9]

Hongjie Dong, Kunrui Wang. Interior and boundary regularity for the Navier-Stokes equations in the critical Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5289-5323. doi: 10.3934/dcds.2020228

[10]

Jie Jiang. Global stability of Keller–Segel systems in critical Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2020, 40 (1) : 609-634. doi: 10.3934/dcds.2020025

[11]

Julii A. Dubinskii. Complex Neumann type boundary problem and decomposition of Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2004, 10 (1&2) : 201-210. doi: 10.3934/dcds.2004.10.201

[12]

Carlo Bardaro, Ilaria Mantellini. Boundedness properties of semi-discrete sampling operators in Mellin–Lebesgue spaces. Mathematical Foundations of Computing, 2022, 5 (3) : 219-229. doi: 10.3934/mfc.2021031

[13]

Dachun Yang, Dongyong Yang, Yuan Zhou. Localized BMO and BLO spaces on RD-spaces and applications to Schrödinger operators. Communications on Pure and Applied Analysis, 2010, 9 (3) : 779-812. doi: 10.3934/cpaa.2010.9.779

[14]

Sergei Ivanov. On Helly's theorem in geodesic spaces. Electronic Research Announcements, 2014, 21: 109-112. doi: 10.3934/era.2014.21.109

[15]

Francis Akutsah, Akindele Adebayo Mebawondu, Hammed Anuoluwapo Abass, Ojen Kumar Narain. A self adaptive method for solving a class of bilevel variational inequalities with split variational inequality and composed fixed point problem constraints in Hilbert spaces. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021046

[16]

Shaotao Hu, Yuanheng Wang, Bing Tan, Fenghui Wang. Inertial iterative method for solving variational inequality problems of pseudo-monotone operators and fixed point problems of nonexpansive mappings in Hilbert spaces. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022060

[17]

Habib ur Rehman, Poom Kumam, Yusuf I. Suleiman, Widaya Kumam. An adaptive block iterative process for a class of multiple sets split variational inequality problems and common fixed point problems in Hilbert spaces. Numerical Algebra, Control and Optimization, 2022  doi: 10.3934/naco.2022007

[18]

Boumediene Abdellaoui, Fethi Mahmoudi. An improved Hardy inequality for a nonlocal operator. Discrete and Continuous Dynamical Systems, 2016, 36 (3) : 1143-1157. doi: 10.3934/dcds.2016.36.1143

[19]

Tôn Việt Tạ. Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: Strict solutions and maximal regularity. Discrete and Continuous Dynamical Systems, 2017, 37 (8) : 4507-4542. doi: 10.3934/dcds.2017193

[20]

Ruirui Sun, Jinxia Li, Baode Li. Molecular characterization of anisotropic weak Musielak-Orlicz Hardy spaces and their applications. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2377-2395. doi: 10.3934/cpaa.2019107

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (228)
  • HTML views (103)
  • Cited by (0)

Other articles
by authors

[Back to Top]